# SDR CA140820006

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 9,601 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 9555400
- Condition: Unsecure
- Location: Mlg
- Part time: 9,612 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TOUCHDOWN, DURING ROLL OUT, THE NOSE GEAR RETRACTED CAUSING BOTH PROPELLERS TO STRIKE THE GROUND.  DURING ASSESSMENT INSPECTION, LOWER TUNNEL BRACKET, PN 95554-00 WAS FOUND TO HAVE 4 RIVETS PULLED THROUGH CAUSING THE GEOMETRY TO CHANGE ON DOWN LINK ASSY.  SB 1123B WAS BEING ACCOMPLISHED EVERY 50HRS ON THIS ACFT.  SB 1123B DOES NOT REFERENCE THESE RIVETS.  THESE RIVETS ARE EXTREMELY DIFFICULT TO INSPECT ON ACFT.  WOULD RECOMMEND INSTALLING INSPECTION PANEL ACCESS IN BELLY.
